# SDR 2023F00348

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: General aviation
- Engine: Cfmint CFM565B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: 6493930170
- Condition: Incorrect
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFM56-5B ACCESSORY GEARBOX GB (AGB) P/N 338-089-703-0 APPROVED DESIGN DATA INCLUDE A PACKING PREFORMED O-RING P/N 649-393-017-0 ('VITON E') OR P/N M83485-1-017 ('VITON GLT'). AS AN ALTERNATIVE. THE APPROVED MAINTENANCE DATA HOWEVER DOES NOT MENTION THE ALTERNATE 'VITON GLT' O-RING. ANY REPLACEMENT IN MAINTENANCE SHOULD BE DONE WITH 'VITON E' O-RING -- SINCE NOVEMBER 2021, 19 AGBS UNDERGOING MAINTENANCE HAD THE O-RING IN PLACE (BE IT 'VITON E' OR 'VITON GLT') REPLACED WITH A 'VITON GLT' O-RING.RELEASE PRODUCTS ARE CONFORM WITH RESPECT TO APPROVED DESIGN (PRODUCTION) DATA SINCE THE 'VITON GLT' IS ACCEPTED AS AN ALTERNATIVE PART.  HOWEVER THIS IS NOT CONFORM TO THE APPROVED MAINTENANCE DATA.   TRANSMISSION SYSTEM CORRECTED ITS MAINTENANCE PROCEDURES TO ENSURE THAT MAINTENANCE IS PERFORMED ACCORDING TO THE APPROVED MAINTENANCE DATA. TECHNICAL INVESTIGATION WERE PERFORMED. THOSE CONFIRM THAT USING 'VITON GLT' O-RING IN MAINTENANCE PROCEDURES IS TECHNICALLY ACCEPTABLE.  A CHANGE DESIGN IS UNDERGOING TO INTRODUCE THE 'VITON GLT' O-RING IN THE APPROVED MAINTENANCE DATA.
- THE INFORMATION CONTAINED IN THIS REPORT WILL BE COMMUNICATED TO THE TCH.
